# SDR REXA2022050300766

- Difficulty date: March 22, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 29,718 hours, 21,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670338241
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL (LOWER STUB FRAME) CORRODED AT FS 533.00 BETWEEN STGR 25L AND STGR 26L. 	CA: REMOVED & REPLACED LOWER STUB FRAME IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-20-001-001-A01 & 51-42-13-001-001-A01.
